Vol 11, No 1 (2008)

Journal of Nematode Morphology and Systematics

Open Access Open Access  Restricted Access Subscription Access
ternational journal devoted to the publication of original papers concerning different aspects of morphology and systematics, plant-parasite, arthropod-parasite and vertebrate-parasite nematodes.

Table of Contents

From the Editor-in-Chief

R. PEÑA-SANTIAGO

Articles

O. HOLOVACHOV, G. WINISZEWSKA, D. STURHAN, A. ESQUIVEL, J. WU
J. Nematode Morphol. Syst., 11 (1): 1-30 (2008)
J. GU, W. ZHENG, H. BRAASCH, W. BURGERMEISTER
PDF
J. Nematode Morphol. Syst., 11 (1): 31-40 (2008)
R. PEÑA-SANTIAGO
PDF
J. Nematode Morphol. Syst., 11 (1): 41-48 (2008)
I. ANDRÁSSY
J. Nematode Morphol. Syst., 11 (1): 49-66 (2008)
E. SHOKOOHI, J. ABOLAFIA, A. KHEIRI, J. ZAD
J. Nematode Morphol. Syst., 11 (1): 67-85 (2008)

Short Communication

I. ANDRÁSSY
J. Nematode Morphol. Syst., 11 (1): 87-89 (2008)